# SDR ASAA2014011912407

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 15,030 hours, 4,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  MASTER CAUTION LIGHT ILLUMINATED FOR A RT PACK, EXTINGUISHED WITH RESET.  ACFT GROUNDED.  IAW FIM 21-62, TASK 801, SHOWS INTERMITTENT RT RAM ACTUATOR FAULT. VERIFICATION TEST OK.  FAULT RESET, RT PACK LIGHT REMAINS EXTINGUISHED ON RECALL.
